# SDR JIKA201910312501

- Difficulty date: October 25, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N990AF
- Make and model: Beech C-99
- Aircraft serial: U211
- Aircraft time: 31,259 hours, 41,975 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Sparks
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AMF FLT# 3361 - ENROUTE TO KBUF PILOT OBSERVED AN ELECTRICAL FLASH BEHIND THE TOP LEFT CORNER OF THE INSTRUMENT PANEL AND SMELLED ELECTRICAL SMOKE.  PILOT FOLLOWED THE ABNORMAL CHECKLIST AND TURNED OFF BOTH WINDSHIELD HEAT SWITCHES AND NOTICED THE SMELL DISSIPATED AFTER ABOUT 5 MINUTES.

BUF MAINTENANCE CHECKED AND RETORQUED WIRING ON BOTH PILOT AND COPILOT WINDSHIELD IAW C99 MM 56-10-00.  OPERATIONAL CHECK NORMAL.
